# SDR FDEA201411023451

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 70,557 hours, 16,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EVACUATION SLIDE REMOTE PTT INDICATION SYS LIGHT INOPERATIVE.  R & R REMOTE PRESS INDICATOR ASSEMBLY IAW MM 25-61-04-4.  OPERATIONS TESTED OK.
